# SDR UALA2012082804815

- Difficulty date: August 28, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,576 hours, 11,125 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRAINED 2 GALLONS OF FUEL FROM APU SHROUD DRAIN AND CONTINUES TO FILL THE BOTTLE.  VALVE DOES NOT LEAK.  ACP INSPECTION CHECK OF APU FUEL SHROUD IAW MM 28-25-00 AND FAIL. (8 OZ OF FUEL AFTER 5 MINUTES.)  CONT OF AMIS ITEM 5762018.  ACCOMPLISHED HST TRANSFER SYS CHECK.  APU FEED LINE SHROUD LEAK CHECKED OK.  FWD 2 HST FUEL FUEL TRANSFER LINES FAILED TEST, EXCEEDS LIMITS.  REMOVED FWD FUEL LINE.  GAMMA COUPLING FWD END OF HST TRANSFER LINE NEEDS TO BE SAFTIED.  LOCATION:PASS CABIN 1.5FT AFT FROM ACCESS HOLE.  SAFTIED GAMMA COUPLING.
